# SDR SWIA201541395

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 29,077 hours, 26,468 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU FL 280, RECEIVED A LT THRUST REVERSER UNLOCK CAUTION MESSAGE ASSOCIATED WITH LIGHT BUFFETING.  DIVERTED.  ADJUSTED THE STOW AND THROTTLE LOCK OUT SWITCHES ON THE LT ENGINE THRUST REVERSER IAW AMM.
